Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Knot on the foot top that pains on little pressure, becomes numb. Treatment?

I have either a neuroma or a ganglion cyst in the top of my foot . I have not been able to do anything about it, nevertheless, the pain is in the top of my foot, it hurts so bad I cannot have a finger barely glide across the top, there is a knot there and now with just a little pressure the foot is going numb too. What can I do to relieve this pain and/or numbness?
Asked On : Fri, 13 Apr 2012
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Byn,

Welcome here on HCM.
I am trying to help you and think I will be able to do so.
Home cares you can do are
Sleep with foot raised as high as possible.
Complete bed rest for 1 to 2 wks.
Over the counter analgesic as you need.
Ice packs fomentation, 15 minutes at a time, five to six times a day.
If these do not solve your problem, than contact your GP, for clinical examination and some investigations to be done.

Get well soon.
Answered: Fri, 13 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor